# SDR A6WA201643588

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 34,905 hours, 32,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH REO 601R-53-41-1991 LATEST REVISION.  FS 409+128, LBL 36, RBL 36, REPAIR OF VERTICAL POSTS & REPAIR OF PRESS BULKHEAD CAP ANGLE, REPAIRED.
